| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 6
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Earlier issues
Volume 37 Number 1 Volume 37 Number 2 Volume 37 Number 3

previous article next article

Research articles

ScienceAsia 37 (2011): 125-129 |doi: 10.2306/scienceasia1513-1874.2011.37.125


Fréchet functional equations with restricted spans: Solution on real numbers


Wanchitra Towanlong, Paisan Nakmahachalasint*

 
ABSTRACT:     Our aim is to determine the general solution of the Fréchet functional equation, Δh1,...,hm+1f(x)=0, when the span hi is restricted to an open interval (ai,bi) for each i=1,...,m+1.

Download PDF

1 Downloads 1085 Views


Department of Mathematics, Faculty of Science, Chulalongkorn University, 254 Phayathai Road, Pathumwan, Bangkok 10330, Thailand

* Corresponding author, E-mail: Paisan.N@chula.ac.th

Received 22 Apr 2011, Accepted 31 May 2011